| Model Number |
1134.0100 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.It was reported that the l5 creo mis tulip on a l4-5 construct was disassociated from the screw shank.The initial posterior fixation surgery was performed on 6/6/24.So far, an image showing the l5 screw head pull-off.No determinations could be made as to the cause of the reported issue.
Event or Problem Description
It was reported that a creo mis screw head has disassociated from the shank post operatively.